# SDR CALA0000720

- Difficulty date: May 19, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N77827
- Make and model: Doug DC-9-82
- Aircraft serial: 49487
- Aircraft time: 42,229 hours, 19,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORTS CORRODED AT STA 200 - 258, LBL 16 AND AT STA 237, LBL 10.  THE FLOOR SUPPORTS WERE REMOVED AND NEW SUPPORTS WERE INSTALLED IAW SRM 51-30-2, 51-14-3, FIGURE 12, 51-10-3, 51-30-5, 51-30-4, AND 53-14-2, FIGURE 2.
